# SDR AALA20100413TUL10

- Difficulty date: April 6, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15 LEFT WORN FROM AIR CONDITIONING SUPPLY DUCT CONTACT AT STATION 500I.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-03-2R.
